# SDR CALA2024073102146

- Difficulty date: July 25, 2024
- Submitted: July 31, 2024
- Operation: Air carrier
- Aircraft: N75433
- Make and model: Boeing 737924ER
- Aircraft serial: 33527
- Aircraft time: 48,861 hours, 17,184 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 146A87025
- Condition: Mechanic Error
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MID CABIN PLUG DOOR LOWER SILL CHORD OF OUTBD WEB HAS 6 HOLES MISDRILLED.  CK OK AT LH MID EXIT PLUG DOOR LWR SILL PER AVO12967 ACCOMPLISHED OPEN HOLE HFEC INSP OF ALL OPEN HOLES PER NDT MANUAL PART 6. 51-00-00 PROCEDURE 16 CK OK. NO DEFECT NOTED. L/P UPGRADE TO RII PRIMARY STRUCTURE ACCOMPLISHED STEPS 1 THRU 4 AS PER AVO12967 HOLES REQUIRES   HFEC AS PER STEP 5 OF AVO12967 AT LH MID EXIT PLUG DOOR LWR SILL PER AVO12967 ACCOMPLISHED AT LT MID EXIT PLUG DOOR LWR SILL PER AVO12967 ACCOMPLISHED STEP #5 OF AVO12967 ACCOMPLISHED BY QC OPEN HOLE HFEC INSP OF ALL OPEN HOLES PER NDT MANUAL PART 6. OPEN HOLE HFEC INSP OF ALL OPEN HOLES PER NDT MANUAL PART 6. 51-00-00 PROCEDURE 16 CK OK. NO DEFECT NOTED. 51-00-00 PROCEDURE 16 CK OK. NO DEFECT NOTED. VERIFED STEP 6 OF AVO 12967 REV A ACCOMPLISHED - NO DEFECTS VERIFIED AVO 12967 STEP 8. NO OTHER EXISTING REPAIR, DAMAGE OR VERIFIED ACCOMPLISHMENT OF STEP 9 AND DRAWING SEE PICTURE OK TO INSTALL LEFT MID CABIN PLUG DOOR LOWER WEB PER AVO12967 NOTED. MATERIAL REMOVED AND NO OTHER DISCREPANCIES NOTED. ATTACHED FOR MAP OUT REV. B ACCOMPLISHED STEP 6 OF AVO 12967 REV A NO DEFECTS NOTED. ACCOMPLISHED STEP 6 OF AVO 12967 REV A NO DEFECTS NOTED.L COMPLETED AVO 12967 REV A STEPS 6. AND 7. NO ADDITIONAL DAMAGE ACCOMPLISHED STEP 8 OF AVO 12967 REV A NO DISCREPENCIES NOTED ACCOMPLISHED STEP 9.
